About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2011 (2011), Article ID 420608, 22 pages
http://dx.doi.org/10.1155/2011/420608
Research Article

A New High-Order Approximation for the Solution of Two-Space-Dimensional Quasilinear Hyperbolic Equations

1Department of Mathematics, Faculty of Mathematical Sciences, University of Delhi, Delhi 110 007, India
2Department of Mathematics, Aditi Mahavidyalaya, University of Delhi, Delhi 110 039, India

Received 31 March 2011; Revised 13 June 2011; Accepted 5 July 2011

Academic Editor: Ricardo Weder

Copyright © 2011 R. K. Mohanty and Suruchi Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. K. Mohanty and Suruchi Singh, “A New High-Order Approximation for the Solution of Two-Space-Dimensional Quasilinear Hyperbolic Equations,” Advances in Mathematical Physics, vol. 2011, Article ID 420608, 22 pages, 2011. doi:10.1155/2011/420608